MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. MEDLINE INDUSTRIES, INC.; PICC STD KIT 4F SL PL

MEDLINE INDUSTRIES INC. MEDLINE INDUSTRIES, INC.; PICC STD KIT 4F SL PL
Model Number DYNJ70141
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported, "needles are not sharp enough, and the guidewires could not be inserted." physician reports multiple attempts to insert picc line all with failed attempts.Email received by dr.Tehrani payam, chief medical office, who provided additional information.Physician (reporter) states, "within the last 2-weeks, we tried 5-kits (standard picc kit), each on 5 different patients.None were successful." reporter was unable or unwilling to provide specific dates and times or patient identification information.Four additional complaints have been open to reflect additional reported incidents.Reporter states, all attempts were to the "basilica vein, withdrew after failed attempts." sample has been returned, evaluation/investigation summary below.Due to the reported incident, medical intervention and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.Investigation summary: on 7/28/2021 08:32:33 cst (bgomes).The account reported finding the needles are not sharp enough for the guidewire to be inserted.The reported issue occurred in item dynj70141 (lot 21cdb158).Based on the complaint details the root cause is considered to be a vendor product issue relating to the component manufacturing process.
 
Event or Problem Description
It was reported, "needles are not sharp enough, the guidewires could not be inserted." physician reports multiple attempts to insert picc line all with failed attempts.

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
PICC STD KIT 4F SL PL
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key12246504
Report Number1038445-2021-00006
Device Sequence Number17095531
Product Code LRO
UDI-Device Identifier10889942565047
UDI-Public10889942565047
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNJ70141
Device Catalogue NumberDYNJ70141
Device Lot Number21CDB158
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/14/2021
Initial Report FDA Received Date07/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;